Stationary scattering theory on manifolds
[Théorie stationnaire de la diffusion sur les variétés]
Annales de l'Institut Fourier, Online first, 55 p.

Sur la base de nos travaux antérieurs, nous développons une théorie stationnaire de la diffusion pour l’opérateur de Schrödinger sur une variété possédant une fonction d’échappement. Une classe particulière d’exemples sont les variétés à extrémités euclidiennes et/ou hyperboliques. La diffusion par des obstacles, éventuellement non lisses et/ou non bornés d’une certaine manière, est incluse dans la théorie. Nous développons la théorie en grande partie selon les idées classiques de Jäger, Saitō et Constantin, et dérivons en particulier les asymptotiques WKB des fonctions propres généralisées minimales. Comme application, nous prouvons une conjecture de Hempel, Post et Weder sur les transmissions transversales sous sa forme naturelle et forte dans le cadre de notre théorie.

Based on our previous work we develop a stationary scattering theory for the Schrödinger operator on a manifold possessing an escape function. A particular class of examples are manifolds with Euclidean and/or hyperbolic ends. Scattering by obstacles, possibly non-smooth and/or unbounded in a certain manner, is included in the theory. We develop the theory largely along the classical lines of Jäger, Saitō and Constantin, and derive in particular WKB-asymptotics of minimal generalized eigenfunctions. As an application we prove a conjecture of Hempel, Post and Weder on cross-ends transmissions in its natural and strong form within the framework of our theory.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3417
Classification : 47A40,  58J50,  81U05
Mots clés : théorie de la diffusion, l’opérateur de Schrödinger, variétés
@unpublished{AIF_0__0_0_A20_0,
     author = {Ito, Kenichi and Skibsted, Erik},
     title = {Stationary scattering theory on manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3417},
     language = {en},
     note = {Online first},
}
Ito, Kenichi; Skibsted, Erik. Stationary scattering theory on manifolds. Annales de l'Institut Fourier, Online first, 55 p.

[1] Agmon, Shmuel; Cruz-Sampedro, Jaime; Herbst, Ira Generalized Fourier transform for Schrödinger operators with potentials of order zero, J. Funct. Anal., Volume 167 (1999) no. 2, pp. 345-369 | Article | MR 1716200

[2] Agmon, Shmuel; Hörmander, Lars Asymptotic properties of solutions of differential equations with simple characteristics, J. Anal. Math., Volume 30 (1976), pp. 1-38 | Article | MR 466902 | Zbl 0335.35013

[3] Chavel, Isaac Riemannian geometry, Cambridge Studies in Advanced Mathematics, 98, Cambridge University Press, 2006, xvi+471 pages (A modern introduction) | Article | MR 2229062

[4] Constantin, Peter Scattering for Schrödinger operators in a class of domains with noncompact boundaries, J. Funct. Anal., Volume 44 (1981) no. 1, pp. 87-119 | Article | MR 638296

[5] Donnelly, Harold Spectrum of the Laplacian on asymptotically Euclidean spaces, Mich. Math. J., Volume 46 (1999) no. 1, pp. 101-111 | Article | MR 1682891

[6] Eells, James; Lemaire, Luc A report on harmonic maps, Bull. Lond. Math. Soc., Volume 10 (1978) no. 1, pp. 1-68 | Article | MR 495450

[7] Evans, Lawrence C. Partial differential equations, Graduate Studies in Mathematics, 19, American Mathematical Society, 1998, xviii+662 pages | MR 1625845

[8] Gâtel, Yannick; Yafaev, Dimitri On solutions of the Schrödinger equation with radiation conditions at infinity: the long-range case, Ann. Inst. Fourier, Volume 49 (1999) no. 5, pp. 1581-1602 | MR 1723827

[9] Hempel, Rainer; Post, Olaf; Weder, Ricardo On open scattering channels for manifolds with ends, J. Funct. Anal., Volume 266 (2014) no. 9, pp. 5526-5583 | Article | MR 3182951

[10] Herbst, Ira; Skibsted, Erik Time-dependent approach to radiation conditions, Duke Math. J., Volume 64 (1991) no. 1, pp. 119-147 | Article | MR 1131396

[11] Herbst, Ira; Skibsted, Erik Free channel Fourier transform in the long-range N-body problem, J. Anal. Math., Volume 65 (1995), pp. 297-332 | Article | MR 1335378

[12] Hörmander, Lars The analysis of linear partial differential operators. II–IV, Grundlehren der Mathematischen Wissenschaften, Springer, 1983–85

[13] Il’in, E. M. The principle of limit absorption and scattering by noncompact obstacles. I, Izv. Vyssh. Uchebn. Zaved., Mat. (1984) no. 1, pp. 46-55 | MR 739763

[14] Il’in, E. M. The principle of limit absorption and scattering by noncompact obstacles. II, Izv. Vyssh. Uchebn. Zaved., Mat. (1984) no. 2, pp. 27-34 | MR 746052

[15] Il’in, E. M. Scattering by unbounded obstacles for second-order elliptic operators, Tr. Mat. Inst. Steklova, Volume 179 (1988), pp. 80-101 Translated in Proc. Steklov Inst. Math. 1 (1989), no. 2, p. 85–107 | MR 964914 | Zbl 0703.35139

[16] Isozaki, Hiroshi Eikonal equations and spectral representations for long-range Schrödinger Hamiltonians, J. Math. Kyoto Univ., Volume 20 (1980) no. 2, pp. 243-261 | Article | MR 582166

[17] Ito, Kenichi; Nakamura, Shu Time-dependent scattering theory for Schrödinger operators on scattering manifolds, J. Lond. Math. Soc., Volume 81 (2010) no. 3, pp. 774-792 | Article | MR 2650796

[18] Ito, Kenichi; Skibsted, Erik Scattering theory for Riemannian Laplacians, J. Funct. Anal., Volume 264 (2013) no. 8, pp. 1929-1974 | Article | MR 3022731

[19] Ito, Kenichi; Skibsted, Erik Time-dependent scattering theory on manifolds, J. Funct. Anal., Volume 277 (2019) no. 5, pp. 1423-1468 | Article | MR 3969195

[20] Ito, Kenichi; Skibsted, Erik Radiation condition bounds on manifolds with ends, J. Funct. Anal., Volume 278 (2020) no. 9, p. 108449 | Article

[21] Jäger, Willi Das asymptotische Verhalten von Lösungen eines Typs von Differentialgleichungen, Math. Z., Volume 112 (1969), pp. 26-36 | Article | MR 249801

[22] Jäger, Willi Ein gewöhnlicher Differentialoperator zweiter Ordnung für Funktionen mit Werten in einem Hilbertraum, Math. Z., Volume 113 (1970), pp. 68-98 | Article | MR 466825

[23] Kumura, Hironori On the essential spectrum of the Laplacian on complete manifolds, J. Math. Soc. Japan, Volume 49 (1997) no. 1, pp. 1-14 | Article | MR 1419436

[24] Kumura, Hironori Limiting absorption principle on manifolds having ends with various measure growth rate limits, Proc. Lond. Math. Soc., Volume 107 (2013) no. 3, pp. 517-548 | Article | MR 3100776

[25] Melrose, Richard B. Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces, Spectral and scattering theory (Sanda, 1992) (Lecture Notes in Pure and Applied Mathematics), Volume 161, Marcel Dekker, 1994, pp. 85-130 | MR 1291640

[26] Reed, Michael; Simon, Barry Methods of modern mathematical physics. I–IV, Academic Press Inc., 1972–79

[27] Saitō, Yoshimi Spectral representations for Schrödinger operators with long-range potentials, Lecture Notes in Mathematics, 727, Springer, 1979, 149 pages | MR 540891

[28] Skibsted, Erik Renormalized two-body low-energy scattering, J. Anal. Math., Volume 122 (2014), pp. 25-68 | Article | MR 3183522

[29] Vasy, András Propagation of singularities in three-body scattering, Astérisque, 262, Société Mathématique de France, 2000, vi+151 pages | MR 1744795

[30] Yafaev, Dmitri Scattering theory: some old and new problems, Lecture Notes in Mathematics, 1735, Springer, 2000, xvi+169 pages | Article | MR 1774673

[31] Yosida, Kôsaku Functional analysis, Grundlehren der Mathematischen Wissenschaften, 123, Springer, 1965, xi+458 pages | MR 0180824